# SDR 05FDEA02975

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310
- Aircraft serial: 273
- Aircraft time: 35,193 hours, 22,480 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Detectors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT JUST ABV FL190, MAIN DECK CARGO SMOKE WARNING ANNUNCIATED FOR MID 2.  PRIOR TO MAIN DECK WARNING LOOP A MID 2 FAULTED.  COMMENCED AIR TURN-BACK TO KGRR, RAN MDC SMOKE PROC IAW QRH.  ECAM REQUEST TO NORM ON DESCENT THROUGH APPROX 15000'MSL.  NO SMOKE OR FUMES IN COCKPIT AT ANY TIME.  NORMAL APPR AND LANDING.  MAIN DECK (IDENTIFY MID 2 LOOP A SMOKE DETECTOR(S) - INOP."  INSPECTED ALL OF MAIN CARGO DECK FOR SMOKE.  NO SMELL OF SMOKE FOUND.  REMOVED AND REPLACED MID 2 CARGO SMOKE CONTROL UNIT PER A310-200 MM SUP 26-16-12-4.  OPS CK GOOD.
